MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, HIP PUSHLOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTURE ANCHOR, HIP PUSHLOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTURE ANCHOR, HIP PUSHLOCK
Health Effect - Clinical Codes Inflammation (1932); Rash (2033)
Date of Event 11/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported the patient is experiencing a rash approximately four weeks post op which went away with medication.The rash returned in (b)(6) of 2020.The rash is red and resembles hives and it is in the location of the hip and spreading to the upper thigh and also causing inflammation throughout the leg.The patient had a hip orthoscopy lateral repair (b)(6) 2019.Per the patient's comments, the recovery went as scheduled until the rash became evident.

Brand Name
SUTURE ANCHOR, HIP PUSHLOCK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11476181
Report Number1220246-2021-02729
Device Sequence Number11772661
Product Code MAI
UDI-Device Identifier00888867023130
UDI-Public00888867023130
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, HIP PUSHLOCK
Device Catalogue NumberAR-1923PHS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;